# SDR ASAA2015112613972

- Difficulty date: November 26, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 33,501 hours, 10,039 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8931D
- Condition: Failed
- Location: Window Heat
- Part time: 33,503 hours, 10,039 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SLIDING WINDOW CRACKED.  ACFT GROUNDED.  R & R WINDOW HEAT CONTROL UNIT FOR RT SLIDING WINDOW IAW AMM 30-41-11-000-801.  WINDOW HEAT SYS, OPS TEST NORMAL IAW 
AMM 30-41-00-710-801.
